CAUCHY INDEX APPROACH FOR ZERO LOCATION OF POLYNOMIALS WITH RESPECT TO THE UNIT CIRCLE.

Research output: Contribution to journalConference articlepeer-review

Abstract

An alternative proof is presented for a recently proposed stability test for counting the zero locations of a polynomial with respect to the unit circle. A correspondence is shown between the symmetric polynomials in the new stability formulation and a Sturm sequence of polynomials over the real interval left bracket 1, 1 right bracket , after which the alternative proof is obtained by the index theory of Cauchy.

Original languageEnglish
Pages (from-to)1250-1251
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'CAUCHY INDEX APPROACH FOR ZERO LOCATION OF POLYNOMIALS WITH RESPECT TO THE UNIT CIRCLE.'. Together they form a unique fingerprint.

Cite this